PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of resnewsrcgpBJGP at RCGPBJGP at PubMed CentralRCGP homepageColl Gen Pract Res Newsl at PubMed Central
 
Res Newsl. 1955 February; (6): 15–16.
PMCID: PMC2233997

Anaphylaxis after Penicillin Injections

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (205K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • BURLESON RJ. Anaphylactoid shock due to penicillin; report of a case. J Am Med Assoc. 1950 Feb 25;142(8):562–562. [PubMed]
  • MAYER PS, MOSKO MM, SCHUTZ PJ, OSTERMAN FA, STEEN LH, BAKER LA. Penicillin anaphylaxis. J Am Med Assoc. 1953 Jan 31;151(5):351–353. [PubMed]
  • PICK FJ, PATTERSON JF. Fatal anaphylactic shock due to penicillin. Br Med J. 1953 Sep 12;2(4836):605–606. [PMC free article] [PubMed]
  • STILL WJ. Sensitivity to penicillin causing an acute abdominal emergency. Br Med J. 1954 Oct 30;2(4845):1032–1032. [PMC free article] [PubMed]

Articles from Research Newsletter are provided here courtesy of Royal College of General Practitioners